MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 36/0, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 36/0, TAPER 12/14; PROSTHESIS, HIP
Catalog Number 00877503602
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.G7 osseoti 3 hole shell 52mm e item# 110010244 lot# 66744611.G7 screw 6.5mm x 25mm item# 010000998 lot# 7665792.G7 screw 6.5mm x 20mm item# 010000997 lot# 7739038.G7 screw 6.5mm x 20mm item# 010000997 lot# 7760162.36mm i.D.Size e high wall liner item# 20123605 lot# 66817707.Femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 10 extended offset item# 65771101020 lot# 66705726.G2.Report source: united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient had an initial left total hip arthroplasty.Subsequently, approximately one month later, while getting up from a chair, felt a sudden onset of pain and inability to bear weight.The emergency department confirmed the dislocation and was unable to reduce the hip.Then, the patient underwent a successful reduction under general anesthesia and all implants remain in place.Diligence is completed and no further information on the reported event has been provided.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.The clinical report form was provided covering the initial surgery and reviewed by a health care professional.The review identified osteoarthritis as indication for surgery.No intraoperative complications and no significant findings.Further medical records for the surgical intervention in the form of consultation notes, sae med reports and a reduction note were provided and reviewed by a health care professional.The review identified a left hip dislocation, which occurred while the patient was rising from a chair.The patient experienced sudden pain and was unable to bear weight, prompting a visit to the emergency department, where initial reduction attempts were unsuccessful.A closed reduction was successfully performed later the same day under general anesthesia.Post-reduction x-rays confirmed a satisfactory hip position.Based on the available information, the reported event can be confirmed.However, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 36/0, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key21278384
Report Number0009613350-2025-00038
Device Sequence Number13091473
Product Code LZO
UDI-Device Identifier00889024430365
UDI-Public(01)00889024430365(17)340522(10)3195169
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00877503602
Device Lot Number3195169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight69 KG